# SDR ORJA96116

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NORMAL POWER ABOUT 800 AGL LEFT ENGINE COMPRESSOR STALLED, THROTTLE REDUCED TO IDLE.  POWER ADVANCED ENGINE RAN OK.  RETURNED TO RENO.  REMOVED AND REPLACED NR 1 ENGINE IAW CARD 0099 AND MM 71-00-00.  ALL PARAMETERS NORMAL, NO LEAKS NOTED.  (M)
